| Model Number |
791-360 |
| Medical Device Problem Codes |
No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a lithovue flexscope was used in the kidney, ureter, and bladder during a retrograde intrarenal procedure performed on (b)(6) 2020.According to the complainant, during procedure, the scope was unstable in delivering image to the monitor and the screen displayed intermittent image.Reportedly, the procedure was getting too long and there are many more stones to clear.Physician decided to revisit the case on another day.The procedure was cancelled due to this event.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be fine.